TOP 10 Best Decongestant For High Blood Pressure Results at 10Bestify.com

  • Coricidin Hbp Maximum Strength Flu, 10 Count

    Provides maximum relief from: Fever, Runny Nose, Sneezing, Cough, Body Aches and Pains, Headache, Sore Throat, Comes in 10 Count and 20 Count tablet packs.
    Best Decongestant For High Blood Pressure

    • ASIN: B07HD7CZM1
    • Brand: Coricidin
    • UPC: 041100574626

  • Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cough & Cold Tablets, 16 Count

    "According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tablets provide powerful relief from cough, runny nose and sneezing. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. "...
    Best Decongestant For High Blood Pressure

    • ASIN: B019DL5KCO
    • Brand: Coricidin Hbp
    • UPC: 041100811387

  • Vicks NyQuil, High Blood Pressure Cold & Flu Medicine, Relieves Headache, Fever, Sore Throat, Minor Aches & Pains, 12 Fl Oz, Cherry Flavor

    For people with high blood pressure, turn to NyQuil HBP cold and flu relief liquid to relieve your cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing, so you can get the sleep you need.
    Best Decongestant For High Blood Pressure

    • ASIN: B071Z8LV26
    • Brand: Vicks
    • UPC: 323900039025

  • Cough & Cold HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 6) *Compare to the same active ingredients found in Coricidin® HBP & Save*


    Best Decongestant For High Blood Pressure

    • ASIN: B00QKSQ6AO

  • Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cold & Flu Tablets, 20 Count

    "According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales."...
    Best Decongestant For High Blood Pressure

    • ASIN: B0043X210M
    • Color: Multicolor
    • Brand: Coricidin Hbp
    • UPC: 885105516515

  • NOW Supplements, Quercetin with Bromelain, 120 Veg Capsules

    Quercetin is a naturally occurring free radical scavenger that supports healthy seasonal immune system function.* Laboratory studies have demonstrated that quercetin can also help to promote normal respiratory function.* Bromelain has a long history of use by herbalists and is known to help support a balanced immune system response to environmental challenges.* This complementary combination may thus promote year-round respiratory health and support overall seasonal comfort.* Take 2 capsules 20 minutes before meals, twice daily. Persons with sensitive stomachs may prefer to take capsules with food....
    Best Decongestant For High Blood Pressure

    • ASIN: B0013OSQ5I
    • Brand: NOW Foods
    • UPC: 885710032851

  • Genexa Allergy-D | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine | 60 Tablets

    Allergy-D is a multi-symptom homeopathic allergy medicine that helps relieve allergy symptoms due to seasonal allergies, including sneezing, runny nose, irritated eyes, congestion and mucus, and cough and sore throat. Physician formulated and non-drowsy, Allergy-D is free of artificial dyes, flavors, preservatives and common allergens like gluten and lactose. USDA Certified Organic, Non-GMO Project Verified, Certified Gluten-Free and Certified Vegan.
    Best Decongestant For High Blood Pressure

    • ASIN: B01FCG3SHI
    • Color: Green, Blue
    • Brand: Genexa
    • UPC: 857630006052

  • Afrin Original Nasal Spray, 3 Count

    Afrin Original Nasal Spray, 3 Count
    Best Decongestant For High Blood Pressure

    • ASIN: B00AK4SWXS
    • Brand: Afrin
    • UPC: 041100809445

  • Afrin No Drip Extra Moisturizing Pump Mist 15 ml

    Get fast relief that soothes & moisturizes dry, irritated nasal passages! Afrin No Drip Extra Moisturizing Pump Nasal Mist soothes dry noses, and doesn’t drip down your nose or throat.
    Best Decongestant For High Blood Pressure

    • ASIN: B000GCJSYG
    • Color: Violet
    • Brand: Afrin
    • UPC: 885781240773

  • Nasacort Nasal Spray, 240 Total Spray Count

    Expiration date 4/2018 or greater
    Best Decongestant For High Blood Pressure

    • ASIN: B00STC09MA

  • Advil Sinus Congestion & Pain (20 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Nasal Decongestant, Sinus Pressure


    Best Decongestant For High Blood Pressure
    Advil Sinus Congestion & Pain Fever Reducer/Pain Reliever (Ibuprofen) & Decongestant Coated Tablets: Pain fever reducer offers fast, effective relief of cold symptomsThe only cold medicine with the speed and strength of Advil20-count pain reliever tablets are non-drowsyHelps to open up your nasal passages so you can breathe betterWorks to remove swellingHelps to get you back into the action so you can go about your dayEasy to take with some juice or waterWorks to treat both pain and congestion in just 1

    • UPC: 45804749
    • Model: 019921
    • Color: Multicolor
    • Size: 20 ct20
    • Rating: 4.733

  • (2 Pack) Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 72 Ct

    Treat seasonal allergies and head colds with Equate Congestion Suphedrine PE Nasal Decongestant Tablets. Making the right health decisions can be challenging, as well as costly. With a complete range of products and simple solutions, Equate makes it easy to find exactly what you need to treat everything from the common cold to aches and pains, at price points that dont break the bank. Equate nasal decongestant temporarily relieve sinus congestion and pressure due to the common cold, hay fever or other upper respiratory allergies. They have a non-drowsy formula, so theyre easy to take whenever needed, including during daytime
    Best Decongestant For High Blood Pressure
    Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10mg, 72-Count: Non-drowsy formula ideal for daytime useEquate nasal decongestant provides temporary reliefTemporarily relieves sinus congestion and pressure due to the common cold, hay fever or other upper respiratory allergiesActive ingredient: phenylephrine HCI 10mgCoated tablets for easy swallowing72-count

    • UPC: 633638320
    • Rating: 4.533

  • Afrin Original Cold and Allergy Congestion Relief Nasal Spray, 0.5 Fl Oz

    Get fast, powerful nasal congestion relief! In seconds, Original Maximum-Strength Afrin Nasal Spray can have you breathing better. No wonder it's the #1 doctor and pharmacist recommended nasal decongestant spray for congestion caused by colds and allergies. Afrin nasal spray: works for up to 12 hours, provides nasal congestion relief due to colds or allergies, and doesn’t cause
    Best Decongestant For High Blood Pressure
    Afrin Original Cold and Allergy Congestion Relief Nasal Spray, 0.5 Fl Oz:#1 Doctor & Pharmacist Recommended Nasal Spray BrandShrinks swollen nasal membranes so you can breathe more freelyDelivers nasal congestion relief for up to 12 hoursProvides nasal congestion relief due to colds or allergiesDoesn’t cause drowsinessFast, powerful congestion relief in

    • UPC: 130735659
    • Model: 41100811233
    • Color: RedMulticolor, Red, White, BlackWhiteBlack
    • Size: 0.5oz (15mL)0
    • Rating: 4.49

  • (2 Pack) Equate Sinus & Allergy Maximum Strength Nasal Decongestant Tablets, 24 Ct

    Breathe easier with these Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets (24-Count). Theyre specially formulated to help alleviate itchy nose or throat, sinus congestion and pressure, runny nose. They also help ease itchy, watery eyes, nasal congestion and sneezing due to hay fever and other upper respiratory allergies. These Equate tablets are recommended for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with
    Best Decongestant For High Blood Pressure
    Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets, 24-Count:Active ingredient: chlorpheniramine maleate 4 mg and phenylephrine HCI 10 mgMaximum strengthTemporarily relieves symptoms due to hay fever (allergic rhinitis) and other upper respiratory allergiesReduces itchy nose or throat, sinus congestion and pressure, runny noseAlso suitable for itchy, watery eyes, nasal congestion and sneezingCompare to Sudafed PE Sinus + Allergy Active

    • UPC: 405945597
    • Rating: 4.8

  • Sudafed PE Pressure + Pain + Cold Relief Caplets for Adults, 24 ct

    Sudafed PE Pressure + Pain + Cold relieves sinus congestion and cold symptoms. Each non-drowsy caplet contains acetaminophen, a pain reliever and fever reducer; phenylephrine HCl, a nasal decongestant; guaifenesin, an expectorant; and dextromethorphan HBr, a cough suppressant. You'll get temporary relief from coughing, nasal congestion, sore throat, headache, and minor aches and pains--plus help loosening mucus to make your coughs more
    Best Decongestant For High Blood Pressure
    Sudafed PE Pressure + Pain + Cold medicine relieves sinus congestion and cold symptomsTreats symptoms including cough, sinus pressure, congestion, headache, & sore throatContains 325 mg of acetaminophen, an effective ingredient for alleviating pain and reducing feverContains 10 mg of dextromethorphan, an effective ingredient for suppressing coughContains 100 mg of guaifenesin to reduce mucus and thin bronchial secretions to make coughs more productiveContains 5 mg of phenylephrine HCl helps relieve nasal congestionNon-drowsy formula gives you the relief you need without making you feel sleepyThis cold and sinus medicine is suitable for use in adults and children 12 years and

    • UPC: 29029322
    • Model: 58224
    • Color: NAOther
    • Size: 2424 caplets
    • Rating: 4.617

  • Allergy | What Are Decongestants? | StreamingWell.com

    Over the counter decongestants provide short term relieve of cold symptoms however you should be considering the long term side effects of using decongestants and nasal sprays. Over the counter d...
    pseudoephedrine side effect,nasal spray side effects,decongestant side effects,decongestant,what ...

    Blood Pressure Facts: Cold & Flu Medicine

    For those with high blood pressure, taking medicine for a cold or flu may carry some risks. These medicines may contain a decongestant, which can raise your blood pressure. Make sure you read the l...
    cold,flu,high blood pressure,HBP,BP,BP raiser,over the counter,decongestant

    I have high blood pressure. Why should I avoid decongestants? What can I take instead?

    http://www.rxwiki.com/articles/news_story Ask a pharmacist your questions now! http://www.rxwiki.com/askrx/questions Most people turn towards over-the counter decongestants when they have a stuf...
    Decongestant (Drug Class),Blood Pressure (Literature Subject),Hypertension (Disease Or Medical Co...